# SDR P2EA99080

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, AN EXISTING SKIN REPAIR LOCATED AT BS 727A, STRINGER 8R, WAS REMOVED FOR INVESTIGATION.  AREA WAS CLEANED, INSPECTED AND A PERMANENT REPAIR WAS INSTALLED AS PER SRM 53-30-3 FIGURE 6.  (M)
